# SDR 96ZZZM500

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686
- Part time: 46,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING LOWER FLANGE OF WING RIB CRACKED AT WS 686 AT STRINGER 8 TWO PARALLEL CRACKS AND AT STRINGER 6 AT PREVIOUS REPAIR.  PENETRANT INSPECTION PER BOHM 20-20-2 PER SB 727-57-0127.  ENDS OF CRACKS MARKED.  REMOVED RT WING RIB AT WS 686 AS PER SB 727-57-0127.  REPLACED RT WING RIB WS 686 AS PER SB 727-57-0127.
